# SDR REXA2017081100877

- Difficulty date: August 11, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 25,871 hours, 23,335 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR HANDLE SELECTED UP GEAR DISAGREE WARNING MESSAGE, WOW INPUT CAUTION MESSAGE, STEERING INOPERATIVE CAUTION MESSAGE, STAB TRIM CAUTION, MACH TRIM CAUTION MESSAGE. COMPLIED WITH GEAR DISAGREE QRH, EXTENDED GEAR AND GEAR DISAGREE MESSAGE WENT AWAY. STAB AND MACH TRIM  MESSAGES WENT AWAY AFTER RESET PER QRH. STEERING RESET ON GROUND PER QRH. LANDED AT 37000 LBS AND RATE OF DESCENT 200 FPM.  SERVICED NOSE STRUT IAW JOBCARD 12-710-002. PERFORMED EXT/RETRACTION CK OF LANDING GEAR IAW AMM 32-30-00. PERFORMED OPS CK OF STAB CONTROL SYSTEM IAW AMM 27-41-00. NO DEFECTS NOTED. SEE NRC# 631461 FOR DETAILS AND WORK PERFORMED.
